Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Oct 17, 2012, 6:07 PM CDT for Clay County, Greene County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2012, 6:07 PM CDT (23:07 UTC)
- Expired
- Oct 17, 2012, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Greene County, AR
The radar
The Memphis radar (KNQA), 120 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
757
WWUS84 KMEG 172307
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CDT WED OCT 17 2012
ARZ009-018-172345-
CLAY AR-GREENE AR-
607 PM CDT WED OCT 17 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF EVENING STAR AT 607 PM
CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR CORNING
AND MARMADUKE...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3650 9029 3609 9031 3602 9079 3613 9077
3614 9075 3615 9077 3650 9071
TIME...MOT...LOC 2307Z 251DEG 35KT 3618 9070
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Oct 17, 6:01 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 17, 6:01 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CDT WED OCT 17 2012
.DISCUSSION... /ISSUED 234 PM CDT WED OCT 17 2012/
CURRENT CONDITIONS ARE FOR NOW QUITE TRANQUIL ACROSS THE MIDSOUTH
WITH DEWPOINTS SLOWLY RISING ON STRONG SOUTHERLY BREEZES.
TEMPERATURES WERE IN THE 70S WITH SUNNY TO MOSTLY SUNNY SKIES.
LATEST COLD FRONT LOCATION WAS ELONGATED FROM SOUTHWEST MISSOURI
TO JUST EAST OF DALLAS TEXAS WITH CONVECTION INITIATION JUST WEST
OF SPRINGFIELD. LATEST 18Z LZK SOUNDING SHOWING A STOUT CAP OF 5C
AT 810MB...JUST ABOVE THE STRATUS DECK. CHANCES ARE THAT IT WILL
BE LATER THIS AFTERNOON FOR CONVECTION INITIATION. WILL BE
INTERESTING TO ALSO SEE AND COMPARE THIS SOUNDING TO A 19Z
RESEARCH SOUNDING LAUNCH IN EASTERN ARKANSAS WHERE SKIES WERE
MOSTLY SUNNY.
FOR TONIGHT...SEVERE WEATHER IS STILL LIKELY AS BOTH A STRONG
SHORTWAVE OVER THE CENTRAL PLAINS AND ASSOCIATED COLD FRONT SWING
THROUGH THE MISSISSIPPI VALLEY. 12Z MODEL RUNS ARE IN VERY GOOD
AGREEMENT THAT THE BRUNT OF PRECIPITATION AND SEVERE WEATHER WILL
OCCUR BETWEEN 23-06Z...WITH A HALF TO PERHAPS ONE HALF INCHES OF
TOTAL RAINFALL. AFTER SCANNING SPC'S HHR MODEL... CONVECTION WILL
REMAIN ALONG THE COLD FRONT IN NORTHWEST ARKANSAS AND SOUTHERN
MISSOURI THROUGH THE AFTERNOON HOURS...WITH A PREFRONTAL TROUGH
DEVELOPING AND SPARKING OFF CONVECTION ALONG CROWLEY'S RIDGE BY 6PM.
WIDSPREAD STRATUS CLOUD COVER OVER WESTERN AND CENTRAL ARKANSAS MAY
BE THE REASON FOR THE GREATER FOCUS TO SHIFT TO THE PRE-FRONTAL
TROUGH. BOTH BOUNDARIES ARE EXPECTED TO COMPLETELY MERGE ALONG THE
TENNESSEE RIVER BY MIDNIGHT. STRAIGHT-LINE WINDS WITH STORMS REMAINS
THE GREATEST SEVERE THREAT AS STORM/LINE SPEEDS ARE EXPECTED TO
EXCEED 50 MPH. MOST LOCATIONS WILL SEE DEWPOINTS CLIMB INTO THE
UPPER 50S AND LOW 60S AHEAD OF THE FRONT...WITH MID AND UPPER 60S
MAKING THERE WAY INTO THE SOUTHWEST DELTA COUNTIES. STILL FEEL THAT
THIS LOCATION...THAT IS SOUTH OF I-40 AND WEST OF I-55...WILL HAVE
THE BEST CHANCE FOR A TORNADIC STORM BEFORE 02Z...AND TO A LESSER
DEGREE FURTHER NORTH AND EAST. BY 02Z STORMS WILL HAVE CROSSED INTO
WEST TENNESSEE AND INTO NORTH CENTRAL MISSISSIPPI...QUICKLY EVOLVING
INTO ONE LONG LINE OF INDIVIDUAL BOWING SEGMENTS. THIS BOUNDARY
MERGER/TRANSITION IS IN RESPONSE TO A 80KT 500MB JET CROSSING
ARKANSAS. THUS A BETTER CHANCE FOR WIND DAMAGE WILL EXIST DURING THE
MID TO LATE EVENING HOURS. MODELS INDICATE THAT CONVECTION WILL EXIT
THE MIDSOUTH BY 1AM WITH SURFACE WINDS VEERING MORE WEST
SOUTHWESTERLY. LOWS WILL FALL INTO THE UPPER 40S OVER THE NORTHWEST
COUNTIES WHERE CLEARER SKIES WILL EXIST BEFORE SUNRISE...50S WILL BE
SEEN ELSEWHERE.
THURSDAY THROUGH SATURDAY...A STRONG WEST TO NORTHWEST UPPER FLOW
WILL DOMINATE THE REGION AS A CLOSED UPPER LOW PIVOTS THROUGH THE
SOUTHERN GREAT LAKES. CLOSER TO THE SURFACE HIGH PRESSURE WILL
BUILD EASTWARD FROM THE PLAIN STATES. WEST SOUTHWESTERLY SURFACE
WINDS WILL BECOME GUSTY AGAIN TOMORROW...SO THE NEED FOR ANOTHER
WIND ADVISORY WILL NEED TO BE ACCESSED BY THE NIGHTCREW. WEAK CAA
WILL CONTINUE ON FRIDAY AND SATURDAY AS WINDS SHIFT MORE
NORTHWESTERLY. NONE-THE-LESS THE BEGINNING OF THE WEEKEND WILL BE
NICE.
SUNDAY AND MONDAY...A QUICK WARMING TREND IS ANTICIPATED AS THE
LOW LEVEL FLOW TURNS SOUTHERLY AND AN UPPER RIDGE BUILDS OVER THE
EASTERN HALF OF THE U.S. THE GFS AND EURO SHOW THE PRESENCE OF A
WEAK SHORTWAVE CLIPPING THE REGION SUNDAY NIGHT AND ON MONDAY AS
IT APPROACHES THE RIDGE AXIS. HAVE ADJUSTED A SLIGHT CHANCE FOR
RAIN UP 12 HOURS TO REFLECT THIS NEW TIMING BEGINNING SUNDAY
NIGHT. HIGHS WILL RANGE FROM FIVE TO TEN DEGREES ABOVE NORMAL.
EXTENDED PERIOD...MOSTLY DRY WEATHER AND ABOVE NORMAL
TEMPERATURES WILL PERSIST INTO THE MIDDLE OF NEXT WEEK WITH
SOUTHERLY WINDS KEEPING A FRONT STATIONARY ACROSS THE MID
MISSISSIPPI VALLEY.
JAB
&&
.AVIATION...
00Z TAF SET
NOT MUCH CHANGE FROM PREVIOUS TAF SET. SHRAS/TSRAS BEGINNING TO
DEVELOP OVER EASTERN ARKANSAS WHICH IS WHAT LATEST HRRR MODEL WAS
SHOWING. BEST TIMING FOR KMEM WILL BE BETWEEN 01-04Z...FOR KJBR
00-03Z...FOR KMKL 02-05Z...AND FOR KTUP 03-06Z. LOW CIGS AND VSBYS
WILL OCCUR WITH THE SHRAS/TSRAS. WINDS WILL SWITCH AROUND TO THE
NW BRIEFLY BEHIND THE LINE BEFORE GOING BACK TO THE WSW. SPEEDS
WILL INCREASE TO 15-20 KTS SUSTAINED BETWEEN 15-18Z. GUSTS WILL BE
BETWEEN 25-30 KTS.
KRM
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 53 72 49 69 / 90 10 10 10
MKL 50 71 45 65 / 90 10 10 10
JBR 48 71 47 66 / 70 10 10 10
TUP 55 73 45 70 / 90 10 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR BENTON MS-COAHOMA-
DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
TUNICA-YALOBUSHA.
TN...WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENDERSON-
HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Oct 17, 5:30 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 530 PM CDT WED OCT 17 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-190030- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 530 PM CDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MISSOURI BOOTHEEL AND PORTIONS OF EASTERN ARKANSAS LATE THIS AFTERNOON...AND ACROSS THE ENTIRE MIDSOUTH REGION TONIGHT. DAMAGING WINDS WILL BE THE MAIN THREAT WITH LARGE HAIL BEING A SECONDARY THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE. A WIND ADVISORY IS ALSO IN EFFECT TODAY ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND PORTIONS OF NORTH MISSISSIPPI. SUSTAINED WINDS NEARING 25 TO 30 MPH AND GUSTS NEARING 45 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST SOUTHWEST WINDS OF 20 TO 25 MPH...WITH GUSTS TO NEAR 40 MPH ARE EXPECTED ON THURSDAY OVER A LARGE PORTION OF THE MIDSOUTH. A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 17, 4:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 427 PM CDT WED OCT 17 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-180500- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 427 PM CDT WED OCT 17 2012 ...SEVERE WEATHER EXPECTED ACROSS THE MID SOUTH FROM LATE THIS AFTERNOON THROUGH TONIGHT... A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL APPROACH THE MID SOUTH THIS AFTERNOON AND MOVE ACROSS THE AREA OVERNIGHT. INSTABILITY FROM DAYTIME HEATING COMBINED WITH WITH POWERFUL ATMOSPHERIC WINDS WILL CREATE A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. CLOUDS ACROSS MUCH OF ARKANSAS HAVE THUS FAR HELPED TO LIMIT THUNDERSTORM DEVELOPMENT...BUT OVER THE NEXT FEW HOURS...AS THE UPPER LEVEL SUPPORT ROUNDS THE BASE OF A BROAD TOUGH...STORMS SHOULD BEGIN TO DEVELOP RAPIDLY. THE LIKELIHOOD OF SUPERCELLS AHEAD OF THE MAIN LINE OF THUNDERSTORMS CANNOT BE RULED OUT...BUT THE LIKELIHOOD OF SIGNIFICANT PRE FRONTAL DEVELOPMENT LOOKS TO BE DIMINISHING. THUNDERSTORMS SHOULD INITIALLY DEVELOP TO THE WEST ACROSS NORTHERN ARKANSAS LATE THIS AFTERNOON...WITH A LINE OF STORMS BUILDING SOUTH INTO CENTRAL AND SOUTHERN ARKANSAS. ALL SEVERE WEATHER THREATS WILL BE POSSIBLE TO INCLUDE DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. THUNDERSTORMS SHOULD EVOLVE INTO AN INTENSE SQUALL LINE BY EVENING AS IT CROSSES THE MISSISSIPPI RIVER INTO WEST TENNESSEE AND NORTHWEST MISSISSIPPI. SUPERCELL THUNDERSTORMS EMBEDDED WITHIN THE SQUALL LINE WILL BE POSSIBLE...MOST LIKELY IN SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI BETWEEN 6 AND 10 PM. DAMAGING WINDS...POTENTIALLY WIDESPREAD...WILL EVENTUALLY BECOME THE PRIMARY THREAT LATER THIS EVENING ALTHOUGH A FEW TORNADOES WILL STILL BE POSSIBLE. THE LINE OF THUNDERSTORMS SHOULD PASS THROUGH THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI LATE TONIGHT INTO THE EARLY MORNING HOURS OF THURSDAY. SEVERE WEATHER AFTER SUNSET IS PARTICULARLY DANGEROUS. RESIDENTS ACROSS THE MID SOUTH ARE URGED TO REVIEW SEVERE WEATHER PLANS NOW AND BE PREPARED TO TAKE ACTION TO PROTECT LIFE AND PROPERTY IF SEVERE WEATHER THREATENS YOUR LOCATION LATER THIS AFTERNOON THROUGH TONIGHT. PLEASE CONTINUE TO MONITOR THE LATEST FORECAST REGARDING THIS EXPECTED SEVERE WEATHER SITUATION.
Special weather statement, Oct 17, 5:51 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 551 PM CDT WED OCT 17 2012 ARZ027-035-172330- CROSS AR-POINSETT AR- 551 PM CDT WED OCT 17 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS... WESTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 12 MILES NORTHWEST OF HICKORY RIDGE AT 551 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CROSS AND POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3571 9104 3570 9072 3536 9078 3536 9105 TIME...MOT...LOC 2251Z 255DEG 39KT 3552 9112
Special weather statement, Oct 17, 6:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CDT WED OCT 17 2012
ARZ009-018-172345-
CLAY AR-GREENE AR-
607 PM CDT WED OCT 17 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES WEST OF EVENING STAR AT 607 PM
CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CLAY AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR CORNING
AND MARMADUKE...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3650 9029 3609 9031 3602 9079 3613 9077
3614 9075 3615 9077 3650 9071
TIME...MOT...LOC 2307Z 251DEG 35KT 3618 9070The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:49 AM CDT | Wind Advisory | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more | 20 hr |
| Oct 17, 6:46 PM CDT | Special Weather Statement | MEG | Dyer, Lauderdale | 44 min |
| Oct 17, 5:51 PM CDT | Special Weather Statement | MEG | Poinsett | 39 min |
| Oct 17, 6:34 PM CDT | Special Weather Statement | MEG | Craighead | 41 min |
| Oct 17, 6:40 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 50 min |
| Oct 17, 6:41 PM CDT | Special Weather Statement | MEG | Dunklin | 49 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.